# SDR ASAA11410094

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 42,503 hours, 23,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69203214
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT CLOSE WITH THE HANDLE ALONE.  NEEDED TO PUSH TO CLOSE.  REPLACED R1 DOOR GUIDE ARM ASSEMBLY IAW 52 41 21.
